| Model Number |
S404 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, detailed analysis indicated thatthe allegation against the device was not confirmed.The baseline testing completed on the device found no failing conditions.All testing completed on the device passed or was not applicable.
Event or Problem Description
It was reported that this pacemaker had high outputs and declared elective replacement time (elective replacement time (ert).There was also difficulty getting impedance.This device was explanted.No additional adverse patient effects were reported.